MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM PARALLEL DRILL GUIDE AND DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM PARALLEL DRILL GUIDE AND DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Model Number 312.20
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record (dhr) review was conducted: part: 312.200, lot: 2043423.Manufacturing site: bettlach release to warehouse date: 22.October 2002.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an unknown procedure.During the procedure, the triple drill guide hole was noticed to be damage.The damage was done prior to the case.The wire would not pass through one of the guides.The triple drill guide was replaced and the procedure was successfully completed with no surgical delay.There was no patient consequence.Concomitant device reported: unknown wire (part#: unknown, lot#: unknown, quantity: 1).This report is for one (1) 2.0mm parallel drill guide and drill sleeve.This is report 1 of 1 for (b)(4).

Brand Name
2.0MM PARALLEL DRILL GUIDE AND DRILL SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10979383
Report Number2939274-2020-05526
Device Sequence Number16361605
Product Code FZX
UDI-Device Identifier10886982187673
UDI-Public(01)10886982187673
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.20
Device Catalogue Number312.200
Device Lot Number2043423
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68